# SDR SIMA20130131014

- Difficulty date: January 31, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 35,733 hours, 29,755 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Torn
- Location: Main Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE MAIN DOOR SEAL TORN ALONG THE UPPER SURFACE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE MAIN DOOR SEAL IAW EMB145 AMM 52-18-04.  THE FUNCTIONAL TEST WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
